# SDR ASOA201000828

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 16,674 hours, 14,495 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTER ATTACHMENT FITTING HAS INDICATION NOTED APPROX .2" IN LENGTH 50 PERCENT FSH. FAILED NDT INSPECTION.  REPAIR IAW ECTC REO 601R-53-61-1230 HAS BEEN COMPLETE & THE REPAIR COMPLIES WITH THE REQUIREMENTS OF EC/TC REO 601R-53-61-1230, REV D.
